×

Concerning a certain uniform structure. (English) Zbl 0274.54016


MSC:

54E15 Uniform structures and generalizations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Abian,On uniform structures, Rend. Circ. Mat. Palermo, Ser. II, 14 (1965), 202–206. · Zbl 0166.18701
[2] A. S. Davis,Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly, 68 (1961), 886–893. · Zbl 0106.15504
[3] J. L. Kelley,General topology, Van Nostrand, Princeton, 1955. · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.